# SDR SWAA095074

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 40,468 hours, 32,718 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500D, STR 28R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
